MathSciNet Relay Station
MathSciNet bibliographic data
MR559742 (81g:34031) 34C05 (58F21)
Chen, Lan Sun; Wang, Ming Shu The relative position, and the number, of limit cycles of a quadratic differential system. (Chinese) Acta Math. Sinica 22 (1979), no. 6, 751–758.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement